# SDR 98FDEA00317

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 620, BL O LBL 24.  CORROSION REMOVAL OUT OF LIMITS AT LBL 4.  REPAIRED FLOORBEAM PER SRM 53-10-8.  REPAIRED FLOORBEAM PER SRM 53-10-8.
